# SDR 0104839855

- Difficulty date: November 27, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 60,765 hours, 62,264 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Mck in DHN, the LH MLG fitting side brace lug was found with corrosion on the forward and aft faces. Repaired per EA 98-186771.
